# SDR 2014FA0000395

- Difficulty date: June 20, 2014
- Submitted: June 20, 2014
- Operation: General aviation
- Aircraft: N142TL
- Make and model: Emb EMB-500
- Aircraft serial: 50000177
- Aircraft time: 575 hours, 587 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Shutoff Valve
- Condition: Misinstalled
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE CREW OXYGEN BOTTLE AFTER HYDRO TEST,  THE COCKPIT OXYGEN SHUTOFF CONTROL CABLE WAS CONNECTED TO THE BOTTLE WHEN THE SHUTOFF VALVE ASSY ON THE BOTTLE REGULATOR WAS ROTATED 180 DEGREES FROM THE CORRECT POSITION.  THIS RESULTED IN THE BOTTLE SHUTOFF VALVE OPERATING BACKWARDS WITH RESPECT TO THE COCKPIT SHUTOFF CONTROL INDICATION.  THE BOTTLE WAS SHUTOFF WHEN THE CONTROL CABLE WAS IN THE "RESTORE" OPEN POSITION AND VICE VERSA.  AMM 2432, TASK 35-02-01-400-801-A DOESN'T INDICATE THAT THE SHUTOFF VALVE IN THE REGULATOR CAN BE ROTATED.  THE VALVE LEVER IS SCRIBED ON ONE SURFACE "OPEN" AND "CLOSED" WITH ARROWS INDICATING DIRECTION.  THE VALVE AND LEVER ASSEMBLY NEEDS TO BE ROTATED SO THE OPEN DIRECTION IS FORWARD FOR THE COCKPIT CONTROL TO OPERATE CORRECTLY.
